Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the invariants of a vector subspace of a vector space over a field of characteristic two


Author: Vera Pless
Journal: Proc. Amer. Math. Soc. 16 (1965), 1062-1067
MSC: Primary 15.05
DOI: https://doi.org/10.1090/S0002-9939-1965-0182627-7
MathSciNet review: 0182627
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.05

Retrieve articles in all journals with MSC: 15.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0182627-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society